Pure Inseparable Field Extensions.

E.A. Hamann; J.N. Mordeson

Mathematische Zeitschrift (1968)

  • Volume: 103, page 43-47
  • ISSN: 0025-5874; 1432-1823

How to cite


Hamann, E.A., and Mordeson, J.N.. "Pure Inseparable Field Extensions.." Mathematische Zeitschrift 103 (1968): 43-47. <http://eudml.org/doc/170892>.

author = {Hamann, E.A., Mordeson, J.N.},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {43-47},
title = {Pure Inseparable Field Extensions.},
url = {http://eudml.org/doc/170892},
volume = {103},
year = {1968},

AU - Hamann, E.A.
AU - Mordeson, J.N.
TI - Pure Inseparable Field Extensions.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 43
EP - 47
KW - commutative algebra
UR - http://eudml.org/doc/170892
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.